# SDR AUS20040300

- Difficulty date: April 28, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Part number: D19202001
- Condition: Misinstalled
- Location: Elevator Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LT ELEVATOR CONTROL ROD LOCK BRACKET INCORRECTLY INSTALLED AND FOULING ON LT ELEVATOR ROD CAUSING RESTRICTION IN ELEVATOR MOVEMENT. PERSONNEL/MAINTENANCE ERROR.
